Downloads: 256

Files in This Item:
File Description SizeFormat 
PRIMS_164.pdf121.35 kBAdobe PDFView/Open
Title: Compact Moduli Spaces of Kähler–Einstein Fano Varieties
Authors: Odaka, Yuji  kyouindb  KAKEN_id
Author's alias: 尾髙, 悠志
Keywords: moduli algebraic stack
Fano manifolds
Kähler–Einstein metrics
Gromov–Hausdorff limits
Issue Date: 2015
Publisher: European Mathematical Society
Journal title: Publications of the Research Institute for Mathematical Sciences
Volume: 51
Issue: 3
Start page: 549
End page: 565
Abstract: We construct geometrically compacti ed moduli spaces of Kähler-Einstein Fano manifolds.
Rights: © 2015 EMS Publishing House.
This PDF is the author's version of the work (Yuji Odaka. Compact Moduli Spaces of K ähler–Einstein Fano Varieties. PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES Volume 51, Issue 3, 2015, pp. 549–565)
This is not the published version. Please cite only the published version.
DOI(Published Version): 10.4171/PRIMS/164
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.